# SDR RAIA2019082400002

- Difficulty date: August 20, 2019
- Submitted: August 24, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 51-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS LIGHT CORROSION FROM FRAME 54 THRU 51 ON UPPER SURFACE.  REMOVED FLOOR SILL R/H SIDE FR 51. PICKED UP HOLES AND INSTALLED NEW RH FLOOR SILL AT FR 51 THRU 54.
